# SDR AALA201711069014

- Difficulty date: November 5, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 9,338 hours, 3,597 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHECK DOOR PRESSURE ILLUMINATED ON THE CIDS PANEL FOR THE L1 DOOR.  SERVICED THE L1 DOOR ASSIST BOTTLE IAW AMM.
